Journal article Open Access

Even-odd Harmonious Labeling of Some Graphs

Dhvanik H. Zala; Narendra T. Chotaliya; Mehul A. Chaurasiya


BibTeX Export

@article{dhvanik_h_zala_2021_5830606,
  author       = {Dhvanik H. Zala and
                  Narendra T. Chotaliya and
                  Mehul A. Chaurasiya},
  title        = {Even-odd Harmonious Labeling of Some Graphs},
  journal      = {{International Journal of Innovative Technology and 
                   Exploring Engineering (IJITEE)}},
  year         = 2021,
  volume       = 10,
  number       = 4,
  pages        = {149-151},
  month        = feb,
  doi          = {10.35940/ijitee.D8513.0210421},
  url          = {https://doi.org/10.35940/ijitee.D8513.0210421}
}
31
23
views
downloads
Views 31
Downloads 23
Data volume 9.4 MB
Unique views 24
Unique downloads 22

Share

Cite as